[Thrombopenia induced by heparin].
Аннотация
The authors report three cases of heparin-induced thrombocytopenia. Two cases were associated with deep venous thrombosis and pulmonary embolism and the other case was associated with arterial embolism. The clinical course was serious, with one death and one amputation of a limb. The thrombocytopenia developed suddenly, 10 to 15 days after the start of treatment; the platelet count was always below 100 000/mm3. The platelet aggregation test is an important diagnostic element, together with the rapid return to normal of the platelet count once the heparin is stopped. An anti-platelet antibody was detected in two patients, suggesting an immuno-allergic mechanism for this new complication of heparin treatment. The treatment consist of immediately stopping the heparin and replacing it with an anti-vitamin K drug or low-molecular weight heparin. The platelet count should be monitored systematically in all patients receiving heparin treatment for more than 8 days.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.